# SDR SWAA2019052032862

- Difficulty date: April 3, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT STOW BIN EMERGENCY LIGHT INOP AT ROW 7.  R&R LIGHT PER AMM.
